A 39-year-old female asked:
Disclaimer

hi. 39 y/o female rx bactrim (sulfamethoxazole and trimethoprim) for fever/sore throat. r eye cloudy after 1 dose. is bactrim (sulfamethoxazole and trimethoprim) the culprit? told i have tiny cataract prob since young

1 doctor answer
Dr. Amrit Singh
50 years experience Cardiology
No: Most probably due to cataract. If allergic to bactrum both eyes will be affected
Answered on Jul 17, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Klaus d Lessnau
35 years experience Pulmonary Critical Care
Yes: this sounds very dangerous and it is also a high complexity problem. See a doc ASAP and do not wait. This sounds life threatening!
A 46-year-old female asked:
Dr. Michael Lee
26 years experience Internal Medicine
Maybe maybe not: Bactrim (sulfamethoxazole and trimethoprim) is an antibiotic used to treat usually urine infections or skin infections. While it may be used to treat ... Read More
A 24-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Unrelated issues: There is no relationship between UTI symptoms and a sore throat.Bactrim (sulfamethoxazole and trimethoprim) is also not a treatment that would cure st ... Read More
A 30-year-old member asked:
Dr. Mark Fisher
33 years experience Neurology
Ask your doctor: The doctor who prescribed these meds is properly the one to ask. In fact, he/she may be highly annoyed with you upon finding out that you asked a lot ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month